# SDR CALA9801318

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237/803
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACKS CORRODED AT STA 237 RT O/B AND STA 803-845, LBL 48.  THE CORRODED SECTIONS OF SEAT TRACKS WERE CUT OUT.  NEW SEAT TRACKS, SPLICES, AND PLATES WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 4F AND 51-30-1.
